# SDR SWIA201541373

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 34,224 hours, 28,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK  LBL 27 CORRODED BS 619.  REPAIRED  IAW EA.
